International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 4, Pages 795-797
On a function related to Ramanujan's Tau function
Department of Mathematical Sciences, Northern Illinois University, DeKalb 60115, Illinois, USA
Received 25 August 1985
Copyright © 1985 John A. Ewell. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
For the function , defined by , the author derives two simple formulas. The simpler of these two formulas is expressed
solely in terms of the well-known sum-of-divisors function.